# SDR IPXA2021052269692

- Difficulty date: May 22, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- Aircraft time: 35,374 hours, 24,649 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N3710
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGDELAMINATION ON TAIL CONEREPAIRED PANEL IAW B757 SRM 51-70-10-2R-2 350 DEG F CURE PER SRM 53-80-01-2R, FIG 201
